# SDR SWIA200819248

- Difficulty date: February 21, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 26,105 hours, 37,473 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Binding
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5511 - MAIN CABIN DOOR IS DIFFICULT TO OPEN.  CLEANED AND LUBED MAIN CABIN DOOR ACTUATING ARM AND GEARS AS REQUIRED.  OPS CHECK GOOD.
